# SDR TWAA9902104

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 1212-1318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO COMPT THE LT CARGO TIE DOWN TRACK WAS CORRODED FROM STA 1212 TO 1318.  REMOVED CORROSION PER SPM 6-80-01.  REPLACED TRACK PER SPM 6-70-01.  CHECK-C 4-10-98 STL.
